C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT,HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
0603880 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Dull, Blunt (2407)
| Health Effect - Clinical Codes |
Hematoma (1884); Thrombosis/Thrombus (4440)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that sometimes during port placement procedure the port sheath allegedly got blunt during the chemo port implantation.It was further reported that patient allegedly experienced hematoma in the neck and the vein was thrombosed.The current status of the patient was unknown.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported introducer sheath blunt and difficult to insert issues as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (patient, component, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a port placement procedure, the port sheath allegedly got blunt during the chemo port implantation.It was further reported that patient allegedly experienced hematoma in the neck and the vein was thrombosed.However, the current status of the patient was unknown.